Universidad Complutense de Madrid
E-Prints Complutense

Quasinormability and topologies on spaces of polynomials

Impacto

Descargas

Último año

Ansemil, José María M. y Blasco Contreras, Fernando y Ponte, Socorro (1997) Quasinormability and topologies on spaces of polynomials. Journal of Mathematical Analysis and Applications, 213 (2). pp. 534-539. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

154kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X97955554


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

An example of a Frechet space E is given such that the space of n-homogeneous continuous polynomials on E, endowed with any of the natural topologies usually considered on it, is quasinormable for every n is an element of N. This space has the particularity that all the natural topologies are different on it for n greater than or equal to 2.


Tipo de documento:Artículo
Palabras clave:holomorphic-functions; frechet
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:16796
Depositado:22 Oct 2012 08:53
Última Modificación:07 Feb 2014 09:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo